# SDR SIMA1875

- Difficulty date: July 5, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N425MJ
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- System (JASC): 7100 · Powerplant System
- Part: Static Line
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, R, J
- Precautionary procedure: C

## Discrepancy

NAS - FLT 5289 - NR 2 TORQUE DID NOT RESPOND AFTER POWER MGT WAS SELECTED TO CLIMB.  TORQUE WAS 90 PERCENT AT TAKEOFF AND STAYED THERE AFTER CLIMB WAS SELECTED.  TORQUE RESPONDED TO MANUAL POWER SETTINGS WITH NO OTHER PROBLEMS NOTED.  FOUND SHIPPING PLUG STILL INSTALLED ON NR 2 ENGINE EEC STATIC PORT.  REMOVED SAME.  PERFORMED ENGINE RUN AND GROUND CHECKS IAW AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
